# SDR AALA006003

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 4604231
- Condition: Damaged
- Location: Seat 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AISEL SEAT 22 DOES NOT ILLUMINATE.  REPAIRED DAMAGED WIRES UNDER SEAT 22DEF IAW MM, LIGHT OPS NORMAL.  (M)
